Mathematic
Fractional order system dynamical behaviors with Beddington-DeAngelis functional response

Hiwa Hussein Rahman; Kawa Ahmad Hassan

Volume 4, Issue 2 , December 2022, , Pages 170-179

https://doi.org/10.24271/psr.2022.341464.1133

Abstract
  The present study proposes a fractional order prey-predator model with Beddington-DeAngelis functional response, that the Caputo fractional derivative is applied. There is exploration of the solutions' existence, uniqueness, non-negativity, and boundedness. Stability of all feasible equilibrium points ...  Read More